MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MTO,LEFT HEART,KIT

Medline Industries, LP MEDLINE; DBD-MTO,LEFT HEART,KIT
Catalog Number 000000000065030131
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that several of their manifold kits (which arrive in all different packs) were arriving with the check valve on the waste bag made backwards and the tubing was coming packaged so tighly wound together that it was causing kinks and making it very difficult to unwind, especially in emergency situations.The tubing is knotted together and the quality is noticably worse.
 
Additional Manufacturer Narrative
The account reported check valve backwards and tubing too tight, and that the tubing is knotted together.No stock check was able to be performed as there was no remaining inventory; a photo was received for review, and review of the finished good bill of materials/pack build, finished good manufacturing instructions, and device history record did not reveal any nonconformances related to the reported defect.Based on review of the photo, the reported defect was confirmed as the tubing was wound too tightly; the check valve was placed correctly.Root cause can be attributed to human error, and no further action is required at this time as medline will continue to monitor for additional occurrences and adverse trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MTO,LEFT HEART,KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50946188
Report Number1417592-2026-54197
Device Sequence Number9499212
Product Code OEZ
UDI-Device Identifier10193489060065
UDI-Public10193489060065
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000065030131
Device Lot Number0000098827
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown